# SDR 99ZZZX3818

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4235T
- Make and model: Lkheed SP2H
- Engine: Wright R3350*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Contaminated
- Location: Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW WAS INFORMED BY LOCAL FUEL DISTRIBUTORS THAT ALL AIRCRAFT (100 CL) NEEDED TO BE TESTED IN AIRCRAFT FOR POSSIBLE FUEL CONTAMINATION WITH JET FUEL.  AIRCRAFT WAS SUMPED AND JET FUEL WAS FOUND IN THE FUEL SYSTEM.  REPLACED BOTH RECIPS AND INSPECTED TURBINES.
